# SDR ASAA2012081992748

- Difficulty date: August 1, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 14,820 hours, 5,692 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE PROCEDURE, REF FIM TASK 21-62-00-810-801 - SHOWED TEMP. CONTROLLER NR 1 HAD A TCV FAULT - FAULT CLEARED, INTERMITTENT FAULT.  NO HISTORY PAST 30 DAYS.
